# SDR 070052

- Difficulty date: February 26, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53294
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Loose
- Location: Vhf Navigation
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 474 LAS/FSD - APPROXIMATELY 40 MINUTES AFTER TAKEOFF, THE FLIGHT CREW REPORTED THAT THE NR 2 VHF NAV HAD BECOME INOPERATIVE.  DISPATCH AND MAINTENANCE CONTROL ASSURED THE CREW THAT THE WEATHER AT FSD WAS ADEQUATE TO CONTINUE THE FLIGHT.  HOWEVER, THE CREW OPTED TO RETURN TO LAS VEGAS WHERE THE AIRPLANE LANDED WITHOUT INCIDENT.  LAS VEGAS MAINTENANCE DISCOVERED A LOOSE J2 ELECTRICAL CONNECTOR AT THE VHF NAV CONTROL PANEL.  A SATISFACTORY RETURN-TO-SERVICE CHECK WAS ACCOMPLISHED PER AMM 22-01-05.  THE AIRPLANE HAS RETURNED TO SERVICE.
